2018
Том 70
№ 11

All Issues

Dorogovtsev A. A.

Articles: 17
Anniversaries (Ukrainian)

Mykola Ivanovych Portenko (on his 75th birthday)

Dorogovtsev A. A., Kopytko B.I., Osipchuk M. M.

Full text (.pdf)

Ukr. Mat. Zh. - 2017. - 69, № 12. - pp. 1714-1716

Article (Russian)

Local times of self-intersection

Dorogovtsev A. A., Izyumtseva O. L.

↓ Abstract

Ukr. Mat. Zh. - 2016. - 68, № 3. - pp. 290-340

This survey article is devoted to the local times of self-intersection as the most important geometric characteristics of random processes. The trajectories of random processes are, as a rule, very nonsmooth curves. This is why to characterize the geometric shape of the trajectory it is impossible to use the methods of differential geometry. Instead of this, one can consider the local times of self-intersection showing how much time the process stays in “small” vicinities of its self-crossing points. In our paper, we try to describe the contemporary state of the theory of local times of self-intersection for Gaussian and related processes. Different approaches to the definition, investigation, and application of the local times of self-intersection are considered.

Anniversaries (Ukrainian)

Fifty years devoted to science (on the 70th birthday of Anatolii Mykhailovych Samoilenko)

Berezansky Yu. M., Dorogovtsev A. A., Drozd Yu. A., Gorbachuk M. L., Korolyuk V. S., Lukovsky I. O., Makarov V. L., Mitropolskiy Yu. A., Perestyuk N. A., Rebenko A. L., Ronto A. M., Ronto M. I., Samoilenko Yu. S., Sharko V. V., Sharkovsky O. M.

Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 1. - pp. 3–7

Article (Russian)

Some remarks on a Wiener flow with coalescence

Dorogovtsev A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 10. - pp. 1327–1333

We study properties of a stochastic flow that consists of Brownian particles coalescing at contact time.

Article (English)

Smoothing Problem in Anticipating Scenario

Dorogovtsev A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2005. - 57, № 9. - pp. 1218–1234

We consider a smoothing problem for stochastic processes satisfying stochastic differential equations with Wiener processes that may not have a semimartingale property with respect to the joint filtration.

Article (Russian)

On one condition of weak compactness of a family of measure-valued processes

Dorogovtsev A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 7. - pp. 885–891

We present a criterion for the weak compactness of continuous measure-valued processes in terms of the weak compactness of families of certain space integrals of these processes.

Article (Russian)

On random measures on spaces of trajectories and strong and weak solutions of stochastic equations

Dorogovtsev A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 5. - pp. 625–633

We investigate stationary random measures on spaces of sequences or functions. A new definition of a strong solution of a stochastic equation is proposed. We prove that the existence of a weak solution in the ordinary sense is equivalent to the existence of a strong measure-valued solution.

Anniversaries (Ukrainian)

Mykola Ivanovych Portenko (On His 60th Birthday)

Dorogovtsev A. A., Kopytko B.I., Korolyuk V. S., Mitropolskiy Yu. A., Samoilenko A. M., Skorokhod A. V., Sytaya G. N.

Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 2. - pp. 147-148

Article (Russian)

Measure-Valued Markov Processes and Stochastic Flows

Dorogovtsev A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 2. - pp. 178-189

We consider a new class of Markov processes in the space of measures with constant mass. We present the construction of such processes in terms of probabilities that control the motion of individual particles. We study additive functionals of such processes and give examples related to stochastic flows with interaction.

Article (Russian)

Measurable Functionals and Finitely Absolutely Continuous Measures on Banach Spaces

Dorogovtsev A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 9. - pp. 1194-1204

We consider the structure of orthogonal polynomials in the space L 2(B, μ) for a probability measure μ on a Banach space B. These polynomials are described in terms of Hilbert–Schmidt kernels on the space of square-integrable linear functionals. We study the properties of functionals of this sort. Certain probability measures are regarded as generalized functionals on the space (B, μ).

Article (Russian)

Stochastic Integrals with Respect to Consistent Random Measures

Dorogovtsev A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 8. - pp. 1062-1074

We consider integrals of random mappings with respect to consistent random measures in C([0; 1]).

Article (Russian)

Visiting measures and an ergodic theorem for a sequence of iterations with random perturbations

Dorogovtsev A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 1. - pp. 123–127

By using local visiting measures, we describe the limit behavior of a sequence of iterations with random unequally distributed perturbations. As a corollary, we obtain a version of the local ergodic theorem.

Article (Russian)

Stochastic integration and one class of Gaussian random processes

Dorogovtsev A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 4. - pp. 485–495

We consider one class of Gaussian random processes that are not semimartingales but their increments can play the role of a random measure. For an extended stochastic integral with respect to the processes considered, we obtain the Itô formula.

Article (Ukrainian)

Periodic solutions of differential equations perturbed by stochastic processes

Dorogovtsev A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1642–1648

Article (Ukrainian)

Generalized stochastic integrals for smooth functionals of the white noise

Dorogovtsev A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1460–1466

Article (Ukrainian)

Analogs of convolution type equations

Dorogovtsev A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1413–1416

Article (Ukrainian)

Characteristic functional of a quadratic form in gaussian elements in a Hilbert algebra

Dorogovtsev A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 2. - pp. 230–233